Differential and Integral Equations

Positive solutions for a class of infinite semipositone problems

Mythily Ramaswamy, R. Shivaji, and Jinglong Ye

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We analyze the positive solutions to the singular boundary value problem \[-\Delta u = \lambda[ f(u)-1/u^{\alpha}]; x \in \Omega\] \[u = 0; \, x \in \partial\Omega,\] where $f$ is a $C^2$ function in $(0,\infty)$, $f(0)\geq 0,f^{'}>0, \lim_{s\rightarrow\infty}\frac{f(s)}{s}=0, \lambda$ is a positive parameter, $\alpha \in (0,1)$ and $\Omega$ is a bounded region in $ R^{n}, n \geq 1 $ with $C^{2+\gamma}$ boundary for some $\gamma \in (0,1)$. In the case $n=1$ we use the quadrature method and for $n>1$ we use the method of sub-super solution to establish our results.

Article information

Source
Differential Integral Equations Volume 20, Number 12 (2007), 1423-1433.

Dates
First available in Project Euclid: 20 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356039073

Mathematical Reviews number (MathSciNet)
MR2377025

Zentralblatt MATH identifier
1212.35129

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35J25: Boundary value problems for second-order elliptic equations

Citation

Ramaswamy, Mythily; Shivaji, R.; Ye, Jinglong. Positive solutions for a class of infinite semipositone problems. Differential Integral Equations 20 (2007), no. 12, 1423--1433. https://projecteuclid.org/euclid.die/1356039073.


Export citation